Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika And Mathematika E-ISSN: 2249-8605

Volume 1, Issue 3, 2011 pp 58-64

Date of Publish: 30 December 2011


Research Article


Some Fixed Point Theorems for Contractive Type Mapping in n-banach spaces

Mukti Gangopadhyay1, Mantu Saha2 AND A. P. Baisnab3

1Calcutta Girls B.T. College, 6/1 Swinhoe Street, Kolkata-700019, (WB) INDIA.

2Department of Mathematics, the University of Burdwan, Burdwan-713104, (WB) INDIA.

3Lady Brabourne College, Kolkata, (WB) INDIA.

Academic Editor: Dr. Jadhav V.A.


Some Fixed Point Theorems for a class of mappings with contractive iterates in a setting of n-Banach spaces have been proved.

2000 Mathematics subject classification: 47H10, 54H25.



  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details